Advertisement

Reactions Weekly

, Volume 1756, Issue 1, pp 246–246 | Cite as

Mycophenolate mofetil

Various toxicities: 8 case reports
Case report
  • 28 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective, multicentre study of 44 patients conducted between April 2016 and September 2017, 8 patients (1 boy and 7 girls) aged 2−14 years and 8 months were described, who developed abdominal pain, influenza-A pneumonia, recurrent upper respiratory tract infections, maculopapular rash, crampy abdominal pain, jerking, stiffness of legs, appetite suppression, tremor or herpes zoster during treatment with mycophenolate mofetil for anti-N-methyl-D-aspartate receptor (NMDAR) encephalitis, myelin oligodendrocyte glycoprotein (MOG)-associated demyelinating disease or cerebral vasculitis [routes not stated; not all duration of treatments to reaction onsets and outcomes stated].

Case 3: A 9 years and 8 months old girl, who was diagnosed with NMDAR encephalitis, received...

Reference

  1. Nosadini M, et al. Mycophenolate mofetil in paediatric autoimmune or immune-mediated diseases of the central nervous system: clinical experience and recommendations. Developmental Medicine and Child Neurology 61: 458-468, No. 4, Apr 2019. Available from: URL: http://doi.org/10.1111/dmcn.14020 - AustraliaCrossRefPubMedGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations